Approximation of a Random Process with Variable Smoothness

Details

Serval ID
serval:BIB_69B839C5F4DE
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Approximation of a Random Process with Variable Smoothness
Journal
Mathematical Statistics and Limit Theorems
Author(s)
Hashorva E., Lifshits M., Seleznjev O.
ISBN
978-3-319-12441-4
978-3-319-12442-1
Publication state
Published
Issued date
2015
Peer-reviewed
Oui
Pages
189-208
Language
english
Create date
20/03/2017 23:17
Last modification date
21/08/2019 5:15
Usage data